MathSciNet Relay Station
MathSciNet bibliographic data
MR2102343 (2005h:40019) 40E05
Móricz, Ferenc; Orhan, Cihan Tauberian conditions under which statistical convergence follows from statistical summability by weighted means. Studia Sci. Math. Hungar. 41 (2004), no. 4, 391–403.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement